UNIGE document Scientific Article
previous document  unige:12573  next document
add to browser collection
Title

Asymptotic error analysis of the adaptive Verlet method

Authors
Cirilli, Stéphane
Leimkuhler, Benedict
Published in BIT Numerical Mathematics. 1999, vol. 39, no. 1, p. 25 - 33
Identifiers
Full text
Structures
Citation
(ISO format)
CIRILLI, Stéphane, HAIRER, Ernst, LEIMKUHLER, Benedict. Asymptotic error analysis of the adaptive Verlet method. In: BIT Numerical Mathematics, 1999, vol. 39, n° 1, p. 25 - 33. https://archive-ouverte.unige.ch/unige:12573

191 hits

0 download

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :